# SDR SWAA2021031148162

- Difficulty date: February 6, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 39,462 hours, 23,697 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS277 AND STR10R AT PASSENGER CABIN / REPLACED TIE CLIP LOCATED AT BS 27 AND STR 10R AT PASSENGER CABIIN IAW B737-700 SRM 51-10-02 PARAGRAPH 9 51-40-02 AND DWG 141A110 REV-. 141A8380 REV.-
